# SDR 05FDEA01667

- Difficulty date: June 23, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N203FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22925
- Aircraft time: 24,234 hours, 15,981 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Strap
- Part number: 66172074
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LANDING LIGHT RETENSION STRAP CRACKED ON BACK OF NR 6 K-FLAP.  REMOVED AND REPLACED RETENSION STRAP IAW SRM 51-30-2.
